logo AFST
A closure operation on complex analytic cones and torsion
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 7 (1998) no. 1, pp. 5-33.
@article{AFST_1998_6_7_1_5_0,
     author = {Axelsson, Reynir and Magn\'usson, J\'on},
     title = {A closure operation on complex analytic cones and torsion},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {1},
     year = {1998},
     pages = {5-33},
     doi = {10.5802/afst.887},
     zbl = {0931.32005},
     mrnumber = {1658436},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1998_6_7_1_5_0/}
}
Reynir Axelsson; Jón Magnússon. A closure operation on complex analytic cones and torsion. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 7 (1998) no. 1, pp. 5-33. doi : 10.5802/afst.887. https://afst.centre-mersenne.org/item/AFST_1998_6_7_1_5_0/

[1] Ancona (V.) .- Faisceaux amples sur les espaces analytiques, Trans. Am. Math. Soc. 274 (1982), pp. 89-100. | MR 670921 | Zbl 0503.32014

[2] Axelsson (R.) and Magnússon (J.) .- Complex analytic cones, Math. Ann. 273 (1986), pp. 601-627. | | MR 826461 | Zbl 0566.32007

[3] Axelsson (R.) and Magnússon (J.) .- A characterization of symmetric and exterior algebras in characteristic zero, Comm. Algebra 20, n° 3 (1992), pp. 631-638. | MR 1153037 | Zbl 0749.16025

[4] Berger (R.) .- Differentialmoduln eindimensionaler lokaler Ringe, Math. Z. 81 (1963), pp. 326-354. | | MR 152546 | Zbl 0113.26302

[5] Fischer (G.) .- Eine Charakterisierung von holomorphen Vektorraumbündeln, Bayer. Akad. Wiss., Math.-Natur. Kl., S.-B. 1966 (1967), pp. 101-107. | MR 218617 | Zbl 0159.37603

[6] Fischer (G.) .- Lineare Faserrräume und kohärente Modulgarben über komplexen Räumen, Arch. Math. 18 (1967), pp. 609-617. | MR 220972 | Zbl 0177.34402

[7] Fischer (G.) . - Complex analytic geometry, Lect. Notes Math., Springer, Berlin-Heidelberg-New York, 538 1976. | MR 430286 | Zbl 0343.32002

[8] Grauert (H.) .- Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), pp. 331-368. | | MR 137127 | Zbl 0178.42702

[9] Grauert (H.) and Remmert (R.) .- Coherent analytic sheaves, Springer, Berlin-Heidelberg-New York-Tokyo, 1984. | MR 755331 | Zbl 0537.32001

[10] Grothendieck (A.) .- Techniques de construction en géometrie analytique V. Fibrés vectoriels, fibrés projectifs, fibrés en drapeaux, Séminaire Cartan, 13ème année (1960-61). | Numdam | Zbl 0142.33503

[11] Johnson (K.) .- Immersion and embedding of projective varieties, Acta Math. 140 (1978), pp. 48-74. | MR 463161 | Zbl 0373.14005

[12] Kennedy (G.) .- Flatness of tangent cones of a family of hypersurfaces, J. Algebra 128 (1990), pp. 240-256. | MR 1031919 | Zbl 0704.14029

[13] Kaup (B.) .- Über Kokerne und Push-outs in der Kategorie der komplexanalytischen Räume, Math. Ann. 189 (1970), pp. 60-76. | MR 273063 | Zbl 0191.09501

[14] Platte (E.) .- The torsion problem of H.-J. Reiffen and U. Vetter, Compos. Math. 57 (1986), pp. 373-381. | Numdam | MR 829327 | Zbl 0603.13020

[15] Prill (D.) .- Über lineare Faserräume und schwach negative holomorphe Geradenbündel, Math. Z. 105 (1968), pp. 313-326. | MR 229266 | Zbl 0164.09404

[16] Rabinowitz (J.H.) . - Moišezon spaces and positive coherent sheaves, Proc. Am. Math. Soc. 71 (1978), pp. 237-240. | MR 486667 | Zbl 0395.32005

[17] Rabinowitz (J.H.) .- Positivity notions for coherent sheaves over compact complex spaces, Invent. Math. 62 (1980), pp. 79-87. | MR 595583 | Zbl 0424.32007

[18] Reiffen (H.-J.) and Vetter (U.) . - Pfaffsche Formen auf komplexen Räumen, Math. Ann. 167 (1966), pp. 338-350. | MR 216031 | Zbl 0154.08404

[19] Rossi (H.) . - Vector fields on analytic spaces, Ann. Math. 78 (1963), pp. 455-467. | MR 162973 | Zbl 0129.29701

[20] Scheja (G.) . - Differentialmoduln lokaler analytischer Algebren, Schriftenreihe des matemathischen Instituts der Universität Fribourg (Suisse), 2 (1969). | Zbl 0199.36003

[21] Siu Y.-T.) and Trautmann (G.) .- Gap sheaves and extension of coherent analytic subsheaves, Lect. Notes Math., Springer, Berlin-Heidelberg-New York 172 (1971). | MR 287033 | Zbl 0208.10403

[22] Stutz (J.) .- Analytic sets as branched coverings, Trans. Am. Math. Soc. 166 (1972), pp. 241-259. | MR 324068 | Zbl 0239.32006

[23] Whitney (H.) .- Local properties of analytic varieties. Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J. (1965), pp. 205-244. | MR 188486 | Zbl 0129.39402